Don't have an online account? Create Account

Refine Results

Current Criteria
Refine by Keyword
Categories
Product Type
Brand Name
Recycled
Application/Usage
Medicine Type
Made in USA
Number of Pieces
Flavor
Case Style

Show: Results: 1 - 10 of 19 Price:


1 | 2 | Next
Advil Pain Reliever Single Packets
For Headache, Muscular Pain, Backache, Arthritis, Menstrual Cramp - 50 / Box
  • Acts as anti-inflammatory, fever reducer and pain reliever
  • Temporarily relieves headache, muscular aches, toothache, minor arthritis pain and more
$17.42 BX
Core Item
ACM15000
Qty
PhysiciansCare Allergy Relief Tablets
For Allergy - 50 / Box
  • Antihistamine provides temporary relief from upper respiratory allergies
  • Coated tablets are easy to swallow for safe consumption
$24.38 BX
ACM90036
Qty
PhysiciansCare Ibuprofen Individual Dose Packets
For Headache, Muscular Pain, Toothache, Arthritis, Backache, Menstrual Cramp, Fever - 125 / Box
  • Contains the same active ingredients as the leading national brands
  • Anti-inflammatory, fever reducer and pain reliever
$41.92 BX
Core Item
ACM90109
Qty
PhysiciansCare St. Vincent Brand Ibuprofen Single Packets
For Headache, Muscular Pain, Toothache, Arthritis, Backache, Menstrual Cramp - 50 / Box
  • Acts as an anti-inflammatory, fever reducer and pain reliever
  • Temporarily relieves headache, muscular aches, toothache, minor arthritis pain, backaches and more
$17.59 BX
Core Item
ACM90015
Qty
Advil Liqui-Gels Single Packets
For Headache, Toothache, Backache - 50 / Box
  • Liquid-filled capsules are clinically proven to work faster and stronger on tough pain
  • Provides up to 8 hours of continuous pain relief
$43.64 BX
Core Item
ACM016902
Qty
PhysiciansCare Antacid Medication Tablets
For Heartburn, Indigestion - 50 / Box
  • Fights everyday heart burn, acid indigestion, and upset stomach fast
  • Contains calcium carbonate
$29.39 BX
Core Item
ACM90089
Qty
Acme United Alka-Seltzer Single Dose Packets
For Acid Indigestion, Headache, Heartburn, Sour Stomach, Pain - 36 / Box
  • Delivers quick relief when you need it most
  • Effervescent tablets dissolve fast and are ready to work the instant you take them
$35.79 BX
Core Item
ACM12406
Qty
PhysiciansCare Single Dose Non-Aspirin Pain Reliever
For Pain, Fever - 125 / Box
  • Acts a pain reliever and fever reducer
  • Tablets do not contain aspirin
$32.99 BX
Core Item
ACM40800
Qty
PhysiciansCare Extra Strength Pain Reliever Tablets
50 x Piece(s) - 100 / Box
  • Extra-strength pain reliever provides temporary relief of minor aches and pains
  • Coated tablets contain acetaminophen (250 mg), aspirin (250 mg) and caffeine (65 mg)
$23.39 BX
Core Item
ACM90316
Qty
PhysiciansCare Sinus Medicine Packets
For Sinus Pain - 50 / Box
  • Relieves sinus pressure and congestion
  • Nondrowsy formula
$30.37 BX
Core Item
ACM90087
Qty
1 | 2 | Next

Enter your Zip/Postal Code

Save Cancel

Note: cookies must be enabled.

Add to Favorites

Category:

Submit Cancel

View favorites / manage categories

Back to Top
This site is intended only for use by residents of The United States of America.
Copyright © Cubie - San Antonio TX. All Rights Reserved.
All trademarks, product names, company names and logos cited herein are the property of their respective owners.